BibTeX record journals/jco/MartensS09

download as .bib file

@article{DBLP:journals/jco/MartensS09,
  author    = {Maren Martens and
               Martin Skutella},
  title     = {Flows with unit path capacities and related packing and covering problems},
  journal   = {J. Comb. Optim.},
  volume    = {18},
  number    = {3},
  pages     = {272--293},
  year      = {2009},
  url       = {https://doi.org/10.1007/s10878-009-9225-x},
  doi       = {10.1007/s10878-009-9225-x},
  timestamp = {Thu, 18 May 2017 09:50:35 +0200},
  biburl    = {https://dblp.org/rec/journals/jco/MartensS09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics